Polaramine 6 Mg Tablet 10
Dexchlorpheniramine is used to treat symptoms of upper respiratory tract infections, allergies due to insects and pets, and hay fever. The symptoms include sinus congestion, sneezing, runny nose, burning sensation, and watery eyes.
How does the drug work?
Dexchlorpheniramine is an antihistamine. It blocks the release of histamine, an inflammatory mediator that is responsible for the symptoms of an allergic reaction.
What are the common side effect?
The common side effects of dexchlorpheniramine are blurred vision, headache, nausea, dizziness, dry mouth, fatigue, drowsiness, difficulty urinating, and loss of appetite.
Important Info Do not use if there is a previous allergy to Polaramine drug or any ingredients present in it. Do not take alcohol, drive, or operate heavy machinery as this drug can cause drowsiness. Use medicine Polaramine with caution in pregnant women and elderly patients. Seek medical help immediately if there is overdosage of dexchlorpheniramine. Use Polaramine with caution in patients with asthma, enlarged prostate gland, and glaucoma.
1. Can dexchlorpheniramine tablet be crushed? No. You should swallow the dexchlorpheniramine tablet as whole as it is formulated for slow release of the medication.
2. Can I use alprazolam while taking dexchlorpheniramine? Use of alprazolam, a sedative, along with dexchlorpheniramine can prolong sedation. So, consult your doctor before taking these two drugs.
3. Can I take dexchlorpheniramine while breastfeeding? Antihistamines are teratogenic. Therefore, avoid taking dexchlorpheniramine during breastfeeding.
4. Can I take tramadol with dexchlorpheniramine? No. Use of tramadol with dexchlorpheniramine worsens the side effects such as drowsiness and nausea. It may also impair motor coordination in elderly patients.
5. Is dexchlorpheniramine available over-the-counter? No, dexchlorpheniramine is a prescription drug.